# SDR DALA1169580975

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 55,404 hours, 41,319 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591018911
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LF SIDE EXTERIOR SKIN DAMAGE AT SCREW HOLE 3 FASTENER BELOW ZFS 52.267.  NOTE: DAMAGE ON STABILIZER ROOT SECTION BELOW REMOVABLE LEADING EDGE.
